MathSciNet Relay Station
MathSciNet bibliographic data
MR1953265 60H07 (28C20 47D03 47N30 60H15)
Goldys, B.; Gozzi, F.; van Neerven, J. M. A. M. On closability of directional gradients. Potential Anal. 18 (2003), no. 4, 289–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement